Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Wave propagation in a coaxial system


Author: V. M. Papadopoulos
Journal: Quart. Appl. Math. 17 (1960), 423-436
MSC: Primary 78.00
DOI: https://doi.org/10.1090/qam/112582
MathSciNet review: 112582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A solution is obtained for the problem of the propagation of electromagnetic waves in a semi-infinite flanged coaxial line with an infinite center conductor, in terms of an infinite set of coefficients which are determined by an infinite set of linear equations. The solution is discussed, in detail, in limiting cases which illustrate properties both of a thin vertical antenna on a plane perfectly conducting earth, and of a thick antenna fed by a low impedance line. Numerical results are given in these cases. The possibility of a solution for any excitation frequency is also discussed.


References [Enhancements On Off] (What's this?)

  • [1] E. Jahnke, and F. Emde, Tables of higher functions, Leipzig, 1948
  • [2] D. S. Jones, Note on diffraction by an edge, Quart. J. Mech. Appl. Math. 3 (1950), 420–434. MR 0040970, https://doi.org/10.1093/qjmam/3.4.420
  • [3] R. W. P. King, Theory of linear antennas, Harvard, 1956
  • [4] N. Marcuvitz, Waveguide handbook, McGraw-Hill, New York, 1951
  • [5] J. Meixner, Res. Rept., EM72, Inst. Math. Sci., New York Univ., 1954
  • [6] G. N. Watson, Bessel functions, 2nd ed., Cambridge, 1944

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.00

Retrieve articles in all journals with MSC: 78.00


Additional Information

DOI: https://doi.org/10.1090/qam/112582
Article copyright: © Copyright 1960 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website